For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 3, 2020, Pages 875-891                                                                DOI:10.11948/20190042
Limit Point, strong limit point and Dirichlet conditions for discrete Hamiltonian systems
Zhaowen Zheng,Jing Shao
Keywords:Discrete Hamiltonian system, linear relation, limit point case, strong limit point case, Dirichlet condition.
Abstract:
      This paper deals with discrete Hamiltonian systems with a singular endpoint. The limit point condition, the strong limit point condition and the Dirichlet condition are studied based on asymptotic behaviors or square summabilities in the maximal domains. The equivalence between the limit point and strong limit point conditions is established for a class of such systems; and for degenerated Hamiltonian system, the three conditions are shown to imply each other.
PDF      Download reader